# SDR SWIA200718616

- Difficulty date: August 14, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 4,965 hours, 3,185 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372436
- Part serial: 1YM9G
- Condition: Malfunctioned
- Location: Nr 1 Adc
- Part time: 1,764 hours, 1,151 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DISPLAY NR 1 IS MISSING ALTITUDE AND SPEED INFORMATION, FLIGHT NR 1001.  REPLACED NR 1 ADC IAW MM 34-13-01.  OPS CHECKS GOOD.
